# SDR DL73S040349

- Difficulty date: April 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 55,506 hours, 41,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340638500
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY INSEAT LIGHTING SEATS 21-24 INOP.  REPLACED FUSE IN PWR SUPPLY M9013.  CHECKS OK.
